Published articles

Published articles 1 records found  Search took 0.01 seconds. 
8 p, 573.4 KB A note on uniqueness and compact support of solutions in a recent model for tsunami background flows / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.3934/cpaa.2012.11.1431
Communications on Pure and Applied Mathematics, Vol. 11 Núm. 4 (2012) , p. 1431-1438  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.